Alert archive / Louisiana / Gale Warnings in 2018

Gale Warning 2, NWS Lake Charles, LA

January 15, 2018

NWS Lake Charles, LA issued this gale warning at Jan 15, 2018, 3:56 PM CST. It took effect at Jan 16, 2018, 9:43 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 15, 2018, 3:56 PM CST (21:56 UTC)
In effect from
Jan 16, 2018, 9:43 AM CST
Expired
Jan 16, 2018, 3:35 PM CST
In force
6 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted.

425 
WHUS74 KLCH 152156
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
356 PM CST Mon Jan 15 2018

...Strong northerly winds and rough seas to develop Tuesday in 
the wake of an Arctic front...

.An arctic front will move through the area early Tuesday morning,
with winds becoming northerly. Winds will become very strong and
gusty, with seas increasing and becoming rough. Frequent gusts to
gale force can be expected on Tuesday and Tuesday night.

GMZ450-452-455-470-472-475-161000-
/O.NEW.KLCH.GL.W.0002.180116T1800Z-180117T1500Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
356 PM CST Mon Jan 15 2018

...GALE WARNING IN EFFECT FROM NOON TUESDAY TO 9 AM CST
WEDNESDAY...

The National Weather Service in Lake Charles has issued a Gale
Warning, which is in effect from noon Tuesday to 9 AM CST
Wednesday. 

* WINDS...North 20 to 30 knots with gusts up to 40 knots possible. 

* WAVES/SEAS...2 to 4 feet nearshore with 5 to 10 feet beyond 20
  nautical miles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

GMZ430-432-435-161000-
/O.NEW.KLCH.SC.Y.0004.180116T1500Z-180117T1500Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
356 PM CST Mon Jan 15 2018

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TUESDAY TO 9 AM CST
WEDNESDAY...

The National Weather Service in Lake Charles has issued a Small
Craft Advisory, which is in effect from 9 AM Tuesday to 9 AM CST
Wednesday. 

* WINDS...around 20 knots.

* WAVES/SEAS...Lake and bay waters rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

24
4 follow-up statements
513 
WHUS74 KLCH 160344
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
944 PM CST Mon Jan 15 2018

...Strong northerly winds and rough seas to develop Tuesday in
the wake of an Arctic front...

.An arctic front will move through the area early Tuesday
morning, with winds becoming northerly. Winds will become very
strong and gusty, with seas increasing and becoming rough.
Frequent gusts to gale force can be expected on Tuesday and
Tuesday night.

GMZ450-452-455-470-472-475-161145-
/O.CON.KLCH.GL.W.0002.180116T1800Z-180117T1500Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
944 PM CST Mon Jan 15 2018

...GALE WARNING REMAINS IN EFFECT FROM NOON TUESDAY TO 9 AM CST
WEDNESDAY...

* WINDS...North 20 to 30 knots with gusts up to 40 knots 
  possible.

* WAVES/SEAS...2 to 4 feet nearshore with 5 to 10 feet beyond 20 
  nautical miles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

GMZ430-432-435-161145-
/O.CON.KLCH.SC.Y.0004.180116T1500Z-180117T1500Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
944 PM CST Mon Jan 15 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TUESDAY TO
9 AM CST WEDNESDAY...

* WINDS...around 20 knots.

* WAVES/SEAS...Lake and bay waters rough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
275 
WHUS74 KLCH 160910
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
310 AM CST Tue Jan 16 2018

...Strong northerly winds and rough seas to develop today in the 
wake of an Arctic front...

.An arctic front will move through the area today, ushering a very
cold airmass into the region. Northerly winds will rapidly 
strengthen behind the front, with gusts to gale force expected 
through Wednesday morning.

GMZ450-452-455-470-472-475-162200-
/O.CON.KLCH.GL.W.0002.180116T1800Z-180117T1500Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
310 AM CST Tue Jan 16 2018

...GALE WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 AM CST
WEDNESDAY...

* WINDS...North 20 to 30 knots with gusts up to 40 knots 
  possible. 

* WAVES/SEAS...2 to 4 feet nearshore with 5 to 10 feet beyond 20 
  nautical miles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

GMZ430-432-435-162200-
/O.NEW.KLCH.LO.Y.0005.180116T1400Z-180116T1800Z/
/O.CON.KLCH.SC.Y.0004.180116T1500Z-180117T1500Z/
/O.NEW.KLCH.LO.Y.0006.180117T1000Z-180117T1800Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
310 AM CST Tue Jan 16 2018

...LOW WATER ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO NOON
CST TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 AM CST WEDNESDAY...
...LOW WATER ADVISORY IN EFFECT FROM 4 AM TO NOON CST WEDNESDAY...

The National Weather Service in Lake Charles has issued a Low
Water Advisory, which is in effect from 8 AM this morning to noon
CST today. A Low Water Advisory has also been issued from 4 AM to
noon CST Wednesday. 

* WINDS...around 20 knots.

* WAVES/SEAS...Lake and bay waters rough.

* WATER LEVELS...-1.0 to -1.5 MLLW during the low tide cycle this
  morning and -1.5 to -2.0 feet MLLW Wednesday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Low Water Advisory means water levels are expected to be
significantly below average. Mariners should use extreme caution
and transit at the slowest safe navigable speed to minimize
impact.

&&

$$
550 
WHUS74 KLCH 161543
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
943 AM CST Tue Jan 16 2018

...Strong northerly winds and rough seas to develop today in the
wake of an Arctic front...

.An arctic front moving through the area today, will bring a very
cold airmass into the region. Northerly winds will rapidly 
strengthen behind the front, with gusts to gale force expected 
through Wednesday morning. The strong winds will also cause low
water levels within coastal rivers and waterways, with tides
running between 1 to 2 feet below predicted levels during times of
low tide.

GMZ450-452-455-470-472-475-170400-
/O.EXT.KLCH.GL.W.0002.180116T1543Z-180117T1500Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
943 AM CST Tue Jan 16 2018

...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST WEDNESDAY...

* WINDS...North 20 to 30 knots with gusts up to 40 knots 
  possible. 

* WAVES/SEAS...3 to 6 feet nearshore with 7 to 10 feet beyond 20 
  nautical miles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

GMZ430-432-435-170400-
/O.CON.KLCH.LO.Y.0005.000000T0000Z-180116T1800Z/
/O.CON.KLCH.SC.Y.0004.000000T0000Z-180117T1500Z/
/O.CON.KLCH.LO.Y.0006.180117T1000Z-180117T1800Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
943 AM CST Tue Jan 16 2018

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT FROM 4 AM TO NOON CST
WEDNESDAY...

* WINDS...around 20 knots.

* WAVES/SEAS...Lake and bay waters rough.

* WATER LEVELS...-1.0 to -1.5 MLLW during the low tide cycle 
  this morning and -1.5 to -2.0 feet MLLW Wednesday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Low Water Advisory means water levels are expected to be
significantly below average. Mariners should use extreme caution
and transit at the slowest safe navigable speed to minimize
impact.

&&

$$

24
796 
WHUS74 KLCH 162135
MWWLCH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Lake Charles LA
335 PM CST Tue Jan 16 2018

...Strong northerly winds and rough seas will produce hazardous
marine conditions...

.Arctic high pressure building southward over the region will
result in strong northerly winds and very rough seas tonight into
Wednesday. Occasional gusts to gale force will be possible 
through Wednesday morning. The strong winds will also cause low 
water levels on coastal waterways and navigation channels, with 
tides running between 1 to 2 feet below predicted levels during 
times of low tide.

GMZ470-472-475-170600-
/O.CAN.KLCH.GL.W.0002.000000T0000Z-180117T1500Z/
/O.EXB.KLCH.SC.Y.0004.000000T0000Z-180117T1800Z/
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
335 PM CST Tue Jan 16 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST WEDNESDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Lake Charles has issued a Small
Craft Advisory, which is in effect until noon CST Wednesday. The
Gale Warning has been cancelled. 

* WINDS...20 to 30 knots with occasional gusts to 40 knots.

* WAVES/SEAS...6 to 10 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ450-452-455-170600-
/O.CAN.KLCH.GL.W.0002.000000T0000Z-180117T1500Z/
/O.EXA.KLCH.SC.Y.0004.000000T0000Z-180117T1500Z/
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
335 PM CST Tue Jan 16 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM CST WEDNESDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Lake Charles has issued a Small
Craft Advisory, which is in effect until 9 AM CST Wednesday. The
Gale Warning has been cancelled. 

* WINDS...20 to 25 knots with occasional gusts to 35 knots.

* WAVES/SEAS...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

GMZ430-432-435-170600-
/O.EXT.KLCH.LO.Y.0006.180116T2135Z-180117T1800Z/
/O.CON.KLCH.SC.Y.0004.000000T0000Z-180117T1500Z/
Sabine Lake-Calcasieu Lake-Vermilion Bay-
335 PM CST Tue Jan 16 2018

...LOW WATER ADVISORY NOW IN EFFECT UNTIL NOON CST WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
WEDNESDAY...

* WINDS...around 20 knots.

* WAVES/SEAS...Lake and bay waters rough.

* WATER LEVELS...-1.0 to -1.5 MLLW during the low tide cycle 
  this morning and -1.5 to -2.0 feet MLLW Wednesday morning. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

A Low Water Advisory means water levels are expected to be
significantly below average. Mariners should use extreme caution
and transit at the slowest safe navigable speed to minimize
impact.

&&

$$

24

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Jan 15, 11:54 AM CST, 4 hours 2 minutes earlier.

Area forecast discussion, Jan 15, 11:54 AM CST, 4 hours 2 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1154 AM CST Mon Jan 15 2018

.AVIATION...
Clr skies thru the afternoon into the evening hours. Clouds
spilling in late with rains during the overnight hours. Looking
for a strong cold front towards sunrise. Ceilings becmg IFR/LIFR
winds strong and Gusty.

&&

.PREV DISCUSSION... /issued 1037 AM CST Mon Jan 15 2018/

DISCUSSION...
Sfc high pres now situated east of the region while a cold front
is located acrs southern OK into W/NW AR. Light easterly winds
will become southeasterly through the day and, after a chilly
morning, temperatures should warm up nicely through the aftn. Highs
around 60 degrees look to be on track, along with a modest
increase in dewpoints. Made some minor tweaks to hourly temps and
dewpoints to account for ob trends but overall fcst today is in
good shape.

The main event continues to be the next frigid airmass making its
way into the area late tonight/early Tuesday, with the
possibility of a mix of wintry precip. At this time, precip is
expected to be light with minimal accumulations. However, with
the potential for some minor accumulations, especially on elevated
sfcs and bridges, will likely issue a Winter Weather Advisory for
portions of the area once all 12Z guidance has been considered.

24

PREV DISCUSSION... /issued 535 AM CST Mon Jan 15 2018/

AVIATION...

VFR conditions are expected for all terminals through today with
clear skies and light SE to S winds of 5-10 knots.

Clouds will build into the region after 00Z tonight, initially
with high clouds and then with clouds below FL050 after 06Z. MVFR
conditions are likely by 12Z Tuesday with the possibility of light
winter precipitation of some form at KAEX.

26

PREV DISCUSSION... /issued 426 AM CST Mon Jan 15 2018/

DISCUSSION...
Wx map shows lingering cold high pressure ridge across the
region. With the calm winds and clear skies, temperatures have
dropped a little more than expected this morning, with most
locations across C LA in the mid 20s, upper 20s across SC LA, and
lowers 30s along and north of I-10 across SW LA/SE TX. Temperatures
will quickly warm up after sunrise as southeast winds commence
with the high moving further eastward, and high temperatures reach
the upper 50s to lower 60s. This will be short lived.

The next strong cold front is plunging southward this morning
across the Central Plains, with very frigged air accompanying the
1050mb high behind it. The front is expected to move through
inland SE TX/C LA by this time Tuesday morning, reaching the coast
by daybreak. As the cold air wedges beneath the warmer moist
atmosphere, increased moisture pooling and lift will be generated.
With temperatures falling into the lower 30s by daybreak and
holding near freezing across inland SE TX/C LA, the chance of
precipitation will likely be in the form of either sleet or freezing
rain. As temperatures fall below freezing by late afternoon and
evening for the remainder of the area, the chance of precipitation,
either sleet or freezing rain, will shift southward as well
across the I-10 corridor of SE TX/S LA. The GFS is slightly faster
than the ECMWF with beginning and ending of precipitation, but
both and all available guidance showing colder temperatures this
cycle, the reason for concern.

At this time, only expecting very light accumulations from the
chance of freezing rain, which will be of most concern on the area
bridges and overpasses for Tuesday afternoon and Tuesday night.
This is an evolving forecast, with even slight changes in
temperature and precipitation amounts making quite a bit of
difference in precipitation type and effects.

The other more certain aspect of the forecast will be the much
colder temperatures and low wind chills that will likely require
a wind chill advisory and hard freeze warning for Tuesday night
into Wednesday morning. For Wednesday morning, expecting
temperatures in the upper teens across inland SE TX/C LA to lower
20s along the I-10 corridor, mid 20s along the coast. With the
northerly winds factored in, wind chill temperatures could bottom
out in the 8-13 degree range. Another equally cold morning
expected Thursday, but with considerably less winds.

Warming trend expected by Friday into the weekend. An upper level
disturbance moving across northern Mexico and Texas will generate
a surface wave off the Texas coast by Friday, with a chance of
showers through Saturday. Another cold front will generate
moisture and lift for increased chances of showers Sunday.

DML

MARINE...
Winds will gradually shift to a southerly direction today as high
pressure moves east of the region. Another strong cold front will
move into the northwestern Gulf of Mexico Tuesday, with strong
offshore flow by late Tuesday morning through Wednesday night.
Expect winds of 25 to 30 knots, with gusts to gale force possible
by late Tuesday afternoon and evening. Still too close to call if
winds reach gale warning criteria, thus holding off on the gale
watch at this time.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  30  33  17  36 /  30  40  20  10
LCH  38  38  23  38 /  20  40  30  10
LFT  37  38  22  37 /  20  40  30  10
BPT  39  39  23  39 /  30  40  30  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...None.
&&

AVIATION...19
Hazardous weather outlook, Jan 15, 4:35 AM CST, 11 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
435 AM CST Mon Jan 15 2018

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
161200-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
435 AM CST Mon Jan 15 2018

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
No significant weather expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
A strong cold front will advance across the area early Tuesday. A
chance for rain will accompany this system possibly changing to a
brief wintry mix as the day progresses. Sharply colder temperatures
will follow through Thursday morning. With the much colder temperatures
expected and strong northerly winds, a wind chill advisory will
be possible for Tuesday night into Wednesday morning. Also, a Hard
Freeze Warning will likely be required for all of the area both
Wednesday and Thursday morning.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely not be required.

GMZ430-432-435-450-452-455-470-472-475-161200-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
435 AM CST Mon Jan 15 2018

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
No significant weather is expected.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday
A strong cold front will advance across the northwest gulf Tuesday
followed by a strengthening offshore flow. A Small Craft Advisory
will likely be required Tuesday through early Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely not be required.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 15, 3:23 PM CSTHard Freeze WarningLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more44 hr
Jan 15, 3:48 PM CSTWind Chill AdvisoryLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more43 hr
Jan 15, 3:48 PM CSTWinter Weather AdvisoryLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more32 hr
Jan 15, 3:56 PM CSTSmall Craft AdvisoryLCH47 hr

Nearby

Gale Warnings in Louisiana, 2018Every gale warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.